# SDR ASOA2020042853034

- Difficulty date: March 25, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 42,577 hours, 33,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CARGO DOOR CUTOUT LOWER BEAM CORRODED IN 2 LOCATIONS. MAINTENANCE REPLACED CARGO DOOR LOWER FRAME BEAM.
